EconPapers    
Economics at your fingertips  
 

Fekete‐Szegő Inequality for a Subclass of p‐Valent Analytic Functions

Mohsan Raza, Muhammad Arif and Maslina Darus

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: The main object of this paper is to study Fekete‐Szegő problem for the class of p‐valent functions. Fekete‐Szegő inequality of several classes is obtained as special cases from our results. Applications of the results are also obtained on the class defined by convolution.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/127615

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:127615

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:127615